# SDR C2XA04CL047

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000001
- Part serial: 00106
- Condition: Failed
- Location: Nlg
- Part time: 14,770 hours, 12,499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2676 THE CREW REPORTED A AIR/GROUND FAIL MESSAGE AFTER TAKEOFF FROM CLE.  THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR STRUT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
